RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 6, Pages 1285–1304 (Mi smj2049)  

Universal envelopes of Malcev Algebras: Pointed Moufang bialgebras

V. N. Zhelyabin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Under study are the pointed unital coassociative cocommutative Moufang $H$-bialgebras. We prove an analog of the Cartier–Kostant–Milnor–Moore theorem for weakly associative Moufang $H$-bialgebras. If the primitive elements commute with group-like elements then these Moufang $H$-bialgebras are isomorphic to the tensor product of a universal enveloping algebra of a Malcev algebra and a loop algebra constructed by a Moufang loop.

Keywords: Hopf algebra, nonassociative algebra, loop, Lie algebra, Malcev algebra.

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:6, 1011–1026

Bibliographic databases:

UDC: 512.554
Received: 13.10.2008

Citation: V. N. Zhelyabin, “Universal envelopes of Malcev Algebras: Pointed Moufang bialgebras”, Sibirsk. Mat. Zh., 50:6 (2009), 1285–1304; Siberian Math. J., 50:6 (2009), 1011–1026

Citation in format AMSBIB
\Bibitem{Zhe09}
\by V.~N.~Zhelyabin
\paper Universal envelopes of Malcev Algebras: Pointed Moufang bialgebras
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 6
\pages 1285--1304
\mathnet{http://mi.mathnet.ru/smj2049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2603870}
\elib{http://elibrary.ru/item.asp?id=13072726}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 6
\pages 1011--1026
\crossref{https://doi.org/10.1007/s11202-009-0112-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273176200009}
\elib{http://elibrary.ru/item.asp?id=15308240}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-74549114204}


Linking options:
  • http://mi.mathnet.ru/eng/smj2049
  • http://mi.mathnet.ru/eng/smj/v50/i6/p1285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:300
    Full text:57
    References:25
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019